# SDR AALA971053

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION REMOVED FORWARD OF STA 740, S26L AND S27L.  REMAINING METAL BEYOND LIMITS.  ADDED DOUBLER PER MRB 727-0035.  TST:  66,102.09.  CYCLES:  43,435.  (X)
